# SDR DL72L991533

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420762
- Condition: Gouged
- Location: Bs 306
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND IN THE FUSELAGE SKIN JUST ABOVE THE THE L1 DOOR LOWER HINGE CUTOUT.  REPAIRED PER ERA 333323-14, REV A.
